Article

Finite time extinction for a damped nonlinear Schrödinger equation in the whole space

Pascal Bégout

Keywords

Damped Schrodinger equation; existence; uniqueness; finite time extinction; asymptotic behavior;

Reference

Pascal Bégout, Finite time extinction for a damped nonlinear Schrödinger equation in the whole space, Electronic Journal of Differential Equations, vol. 2020, n. 39, April 28, 2020, pp. 1–18.

See also

Published in

Electronic Journal of Differential Equations, vol. 2020, n. 39, April 28, 2020, pp. 1–18